« on: January 14, 2018, 04:14:24 pm »
My name is Darren I am from the UK.
I took Valium/Xanax from 2013 till November 2017, I underwent a clinical detox/taper mid November for 3 weeks and have been suffering with withdrawal symptoms since leaving the treatment centre on December 5th with severe anxiety and agoraphobia.
I wish to seek help and confidence from other people going through the same as me
Twenty-eight years using daily temazapam
« on: January 03, 2018, 03:38:06 am »
Although extensive blood tests are normal, I have an uncomfortable auto-immune skin disease on forearms and lower legs. A friend who successfully withdrew from benzo use said that skin problems can reflect long-term benzo use or pop up during withdrawal.
I have taken temazapam, 30 mg, nightly for 28 years. I am soon going to taper, sprinkling out some granules since I can’t imagine jumping down to 20mg, the next available dose. I really don’t know if my brain will accept a lesser dose.
My dream would be no longer using this dangerous drug. Right now, being free looks as formidable as climbing Mt. Everest.
Can't stop reaching for a beer
« on: December 26, 2017, 04:03:10 pm »
Had nausea went out and got a beer drank a little bit and lost the nausea.
Does anyone know the equivalence between Valium and alcohol?
It’s certainly time for a change.
« on: December 18, 2017, 12:02:16 am »
Hello and thanks for allowing me to join Benzobuddies.
I am impressed by the quality of this community forum.
I’m ready to reduce my use of Benzodiazepine.
I’m using Ativan from Monday to Friday. O.5 mg or less.
Some support to reduce this use and quit will surely help.
Looking for some advice New Here
« on: April 26, 2017, 09:31:37 pm »
Hey guys, I’ve been taking .25 of Xanax for 1 month now. I want to taper off. My doctor thinks I will be fine just stopping cold turkey but I don’t feel ok with that. I began tapering last week taking 3/4 of a .25 by breaking it up into 4 peices. Did that seven days. Now taking 1/2 of .25 plan to do this for 7 days. Then take only 1/4 of .25 for a week then stop. Could someone tell me is this a good taper plan? I have heard some scary stories of tapering that makes me nervous. Let me know any advice please guys. Thank you!
Who I am.....
« on: June 05, 2016, 11:20:27 pm »
I am Ron ,age 79. I am badly addicted to clonazepam. My physician warned me of this possibility, and now MUST do something about it. I have been taking 2MG daily for over 10 years. I’m sick and tired of sleeping the clock around, but CAN NOT sleep without my daily ‘hit’. (Also tired of being sick and constantly tired)